# SDR YENA20110725308

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 9,147 hours, 5,296 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 200402298
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 6,146 hours, 3,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 335 IAD-MCO, UPON DEP AT 1500 AGL - REQ'D BLEED 1 OVERPRESS EICAS WHILE RUNNING QRH.  BLEED 2 IS FLUCTUATING FROM 2-98 PSI WITH BLEED 1 ALREADY ON MEL, ELECTED TO RETURN TO AIRPORT.  NO OTHER EICAS MESSAGES REC'D.  INSPECTED AND FOUND NR 1 NAPRSOV STUCK IN THE OPEN POSITION.  REMOVED AND REPLACED NR 1 NAPRSOV IAW 36-11-03.  PERFORMED HIGH POWER RUN, PERFORMED OPS CHECK OF BOTH BLEED SYSTEM IAW 36-11-00.  OPS CHECK GOOD NO DEFECTS NOTED.  NR 1 AND NR 2 BLEED SYSTEM OPERATING NORMAL.  MDDR 118416 CLOSED.
